# SDR AALA202103089021

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 33,883 hours, 13,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR GIRT BAR COULD NOT BE STOWED PROPERLY. SECURED GIRT BAR CLIP ON FWD SERVICE DOOR, OPS CHECK GOOD.
